# SDR NACA2017022700016

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 787, RBL42, STRINGER 13R.   REPAIRED IAW SR 4-3658265861, & 8100-9.
